# SDR ASOA201101076

- Difficulty date: May 7, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 15,474 hours, 10,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 7 SIDEWALL SEAT TRACK GOUGED.  R & R RT NR 7 SIDEWALL SEAT TRACK IAW REO 670-53-00-314 AND 670-53-00-074 THIS IS CONSIDERED A MAJOR REPAIR RII FOUND TO BE SATISFACTORY.
